Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 77, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 10:55 AM CDT for Hays County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2017, 10:55 AM CDT (15:55 UTC)
- Expired
- Apr 11, 2017, 11:30 AM CDT
- In force
- 35 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 11:04 AM CDT | HAIL 1 | 1 Nnw Dripping Springs, TX | QUARTER SIZE HAIL BEING REPORTED BY DRIPPING SPRINGS FIRE DEPT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 3.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2566 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 7.1
The text
As transmitted.
321 WUUS54 KEWX 111555 SVREWX TXC209-111630- /O.NEW.KEWX.SV.W.0077.170411T1555Z-170411T1630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 1055 AM CDT TUE APR 11 2017 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... Central Hays County in south central Texas... * Until 1130 AM CDT * At 1055 AM CDT, a severe thunderstorm was located over Dripping Springs, moving southeast at 15 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Wimberley, Dripping Springs, Woodcreek, Bear Creek, Driftwood and Mount Gainor. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Austin San Antonio. Large hail, damaging winds, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3018 9824 3029 9808 3014 9788 2999 9810 TIME...MOT...LOC 1555Z 318DEG 13KT 3019 9810 HAIL...1.00IN WIND...<50MPH $$
1 follow-up statement
995
WWUS54 KEWX 111609
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1109 AM CDT TUE APR 11 2017
TXC209-111630-
/O.CON.KEWX.SV.W.0077.000000T0000Z-170411T1630Z/
Hays TX-
1109 AM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR CENTRAL HAYS COUNTY...
At 1108 AM CDT, a severe thunderstorm was located over Dripping
Springs, moving southeast at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters reported quarter size hail in
Dripping Springs.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Wimberley, Dripping Springs, Woodcreek, Bear Creek, Driftwood and
Mount Gainor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3018 9824 3029 9808 3014 9788 2999 9810
TIME...MOT...LOC 1608Z 318DEG 13KT 3015 9806
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 9:56 AM CDT, 59 minutes earlier.
Area forecast discussion, Apr 11, 9:56 AM CDT, 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 956 AM CDT Tue Apr 11 2017 .UPDATE... The weak cold front has moved slightly farther south and is now just inside the northern CWA. A broad convergence zone has developed across the northeast Hill Country and is being enhanced by the tail end of large scale forcing from the mid and upper level shortwave. Aircraft sounding data out of AUS no longer indicates the presence of a mid level cap, as was the case late yesterday afternoon and overnight which helped to limited the potential for on organized complex to push the front south. With the cap now eroded and deep moisture pooled over the area the weak front and mid/upper level forcing has allowed for the generation of scattered showers and storms through the eastern Hill Country and Central Texas this morning. These storms will drift east through the morning hours, possibly near the Austin metro area. A few stronger storms are possible with small hail and heavy downpours. A quick 1-2 inches is possibly under any of the heavier storms which could lead to localized flooding issues. At this time we will hold off on re-issuing the Flash Flood Watch as the short-term trends suggest the coverage of excessive rainfall to be isolated in nature. Going into the afternoon, the front appears to become slightly more diffuse and mid/upper level forcing begins to pull away. Coverage of showers and storms should decrease slightly and favor southern and eastern areas. && .PREV DISCUSSION... /ISSUED 708 AM CDT Tue Apr 11 2017/ UPDATE... We have let the Severe Thunderstorm and Flash Flood Watches expire at 12z or 7 AM CDT. There may be some strong storms and locally heavy downpours as a weakening upper level shortwave moves across South Central Texas this morning while interacting with a stalled front and moist and unstable airmass. The downpours may cause some minor flooding in the small areas that received heavy rains overnight. However, the threat for severe storms and flash flooding has ended. PREV DISCUSSION... /ISSUED 627 AM CDT Tue Apr 11 2017/ UPDATE... See below for the 12z aviation discussion... AVIATION... Currently IFR CIGs at AUS and SAT and low-end MVFR CIGs at SSF and DRT. An isolated shower or two is possible at the Interstate 35 sites through the early afternoon. CIGs are expected to improve to MVFR at AUS and SAT by 15z with all four TAF sites expected to improve to VFR by Tuesday afternoon. MVFR CIGs should return by late Tuesday evening before deteriorating further to IFR by early Wednesday morning. Winds will generally be out of the east/southeast at around 5 to 10 knots. PREV DISCUSSION... /ISSUED 333 AM CDT Tue Apr 11 2017/ SHORT TERM (Today through Wednesday)... A weak cold front along a Langtry to Lampasas to Waco is only drifting south and will stall by midday while a weakening upper level shortwave over western Texas to the Big Bend is moving east. These features will lift a moist airmass with PWS above 1.4 inches and unstable airmass with CAPEs above 1000 J/KG to produce isolated storms that could be strong to severe with locally heavy rains. Have maintained most of the ongoing severe and flash flood watches, except for the westernmost counties where the rains have mostly ended. The forecast is low confidence as models have underperformed for the most part across South Central Texas. May have to remove other counties prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch amounts with very isolated 5 inches totals. Rains will taper off during the remainder of this morning with only widely scattered showers and thunderstorms this afternoon. Zonal flow aloft and a moist airmass will allow for only isolated showers and thunderstorms tonight into Wednesday as the front dissipates or lifts back north. LONG TERM (Wednesday Night through Monday)... The pattern on Wednesday will continue through this weekend into early next week with isolated showers and thunderstorms expected. Parts of Val Verde county may see higher coverage due better moisture convergence with some storms possibly coming off the Serranias del Burro of northern Mexico. The upper level trough expected Thursday into Friday has trended further north with more recent model runs and have lowered POPs to 20 percent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 76 63 80 64 81 / 50 20 20 10 20 Austin Bergstrom Intl Airport 75 62 80 63 80 / 50 20 20 10 20 New Braunfels Muni Airport 76 63 80 64 80 / 50 20 20 10 20 Burnet Muni Airport 74 61 77 63 77 / 50 20 20 10 20 Del Rio Intl Airport 81 65 81 64 80 / 30 20 20 20 20 Georgetown Muni Airport 75 61 79 63 79 / 50 20 20 10 20 Hondo Muni Airport 79 63 81 64 81 / 40 20 20 10 20 San Marcos Muni Airport 76 63 80 63 80 / 50 20 20 10 20 La Grange - Fayette Regional 76 64 81 64 81 / 50 20 20 10 20 San Antonio Intl Airport 77 64 80 65 80 / 40 20 20 10 20 Stinson Muni Airport 77 64 80 65 81 / 40 20 20 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...Runyen Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 9 hours before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 155 AM CDT Tue Apr 11 2017 TXZ171>173-183>194-202>209-217>225-228-120700- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 155 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of tonight. A Flash Flood Watch is in effect for most of South Central Texas through 7 am. Rain totals of 1 to 3 inches with isolated amounts to 5 inches are possible through Tuesday morning...mainly for areas along and east of the Edwards escarpment, including the Interstate 35 corridor. This could lead to flash flooding for these areas. In addition...hail up to one inch in diameter and gusty winds up to 60 mph are possible. A Severe Thunderstorm Watch is also in effect through 7 am Tuesday, but these threats are secondary to the main flash flooding threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected for the extended period. .SPOTTER INFORMATION STATEMENT... Please submit any flooding or severe weather reports to the National Weather Service.
In the hours before
Special weather statement, Apr 11, 4:57 AM CDT, 5 hours 58 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 457 AM CDT TUE APR 11 2017 TXZ189-206-111045- Comal TX-Kendall TX- 457 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KENDALL AND WEST CENTRAL COMAL COUNTIES UNTIL 545 AM CDT... At 457 AM CDT, Doppler radar was tracking a strong thunderstorm over Bergheim, or 7 miles east of Boerne, moving east at 15 mph. Nickel size hail will be possible with this storm. Locations impacted include... Guadalupe River State Park, Kreutzberg, Bergheim and Anhalt. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2980 9869 2986 9869 2991 9843 2979 9843 TIME...MOT...LOC 0957Z 268DEG 15KT 2983 9863
Local storm report, Apr 11, 5:59 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM FLASH FLOOD 5 NW BOERNE 29.85N 98.80W
04/11/2017 KENDALL TX LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES ACROSS SOUTHWESTERN KENDALL COUNTY
NEAR BOERNE DUE TO WATER OVER THE ROADWAY.
&&
BMWSpecial weather statement, Apr 11, 8:19 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
819 AM CDT TUE APR 11 2017
TXZ172-111345-
Burnet TX-
819 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
845 AM CDT...
At 819 AM CDT, Doppler radar was tracking a strong thunderstorm near
Kempner, or 7 miles south of Copperas Cove, moving east at 25 mph.
Nickel size hail will be possible with this storm.
This storm will remain over mainly rural areas of northeastern Burnet
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3099 9788 3092 9783 3092 9784 3091 9799
3103 9802 3104 9801 3103 9791
TIME...MOT...LOC 1319Z 260DEG 21KT 3101 9793Special weather statement, Apr 11, 9:31 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
931 AM CDT TUE APR 11 2017
TXZ173-111515-
Williamson TX-
931 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMSON COUNTY
UNTIL 1015 AM CDT...
At 930 AM CDT, Doppler radar was tracking a strong thunderstorm over
Jarrell, or 10 miles northeast of Serenada, moving east at 60 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Granger, Bartlett, Jarrell, Granger Dam, Theon, Laneport, Walburg and
Schwertner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3087 9762 3074 9727 3068 9725 3075 9771
3088 9769
TIME...MOT...LOC 1430Z 276DEG 50KT 3084 9761Special weather statement, Apr 11, 9:43 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
943 AM CDT TUE APR 11 2017
TXZ190>192-111530-
Blanco TX-Hays TX-Travis TX-
943 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...WEST CENTRAL
TRAVIS AND NORTHEASTERN BLANCO COUNTIES UNTIL 1030 AM CDT...
At 943 AM CDT, Doppler radar was tracking a strong thunderstorm over
Pedernales Falls State Park, or 8 miles southeast of Round Mountain,
moving east at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Austin, Dripping Springs, Lakeway, Lago Vista, Bee Cave, The Hills,
Bear Creek, Hudson Bend, Cypress Mill, Pedernales Falls State Park,
Mansfield Dam, Shady Hollow, Jonestown and Briarcliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3043 9813 3043 9812 3047 9809 3046 9787
3015 9791 3026 9834 3047 9830
TIME...MOT...LOC 1443Z 278DEG 24KT 3034 9825Special weather statement, Apr 11, 10:31 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1031 AM CDT TUE APR 11 2017
TXZ173-111615-
Williamson TX-
1031 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON COUNTY UNTIL 1115 AM
CDT...
At 1030 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Leander to near Thrall. Movement was
southeast at 55 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Round Rock, Cedar Park, Georgetown, Taylor, Granger, Serenada, Hutto,
Bartlett, Liberty Hill, Thrall, Weir, Georgetown Dam, Granger Dam,
Coupland, Andice, Sun City, Mahomet, Laneport, Waterloo and Jonah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3080 9744 3074 9727 3046 9716 3041 9730
3042 9738 3046 9744 3046 9746 3049 9751
3048 9755 3050 9758 3048 9764 3048 9768
3046 9769 3046 9771 3077 9797 3082 9793
TIME...MOT...LOC 1530Z 333DEG 49KT 3058 9781 3056 9725The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:26 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 10, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 55 min |
| Apr 10, 9:32 PM CDT | Areal Flood Advisory | EWX | Llano | 4 hr |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 70 min |
| Apr 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 10, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| Apr 10, 10:50 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Apr 10, 11:28 PM CDT | Special Weather Statement | EWX | Llano | 62 min |
| Apr 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 29 min |
| Apr 11, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 11, 12:29 AM CDT | Special Weather Statement | EWX | Gillespie | 76 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 11, 2:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:53 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 11, 3:58 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 11, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Apr 11, 4:24 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Apr 11, 4:57 AM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Apr 11, 5:19 AM CDT | Areal Flood Advisory | EWX | Kendall | 116 min |
| Apr 11, 8:19 AM CDT | Special Weather Statement | EWX | Burnet | 26 min |
| Apr 11, 9:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 9:43 AM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 52 min |
| Apr 11, 10:18 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| Apr 11, 10:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 10:51 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 11, 11:01 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Apr 11, 11:15 AM CDT | Special Weather Statement | EWX | Caldwell | 30 min |
| Apr 11, 11:19 AM CDT | Special Weather Statement | EWX | Lee | 26 min |
| Apr 11, 11:30 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays | 4 hr |
| Apr 11, 11:31 AM CDT | Special Weather Statement | EWX | Hays | 29 min |
| Apr 11, 11:40 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 50 min |
| Apr 11, 11:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 11, 11:57 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 3 hr |
| Apr 11, 12:19 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 11, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 54 min |
| Apr 11, 12:34 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 41 min |
| Apr 11, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| Apr 11, 12:52 PM CDT | Tornado Warning | EWX | Guadalupe | 23 min |
| Apr 11, 12:56 PM CDT | Special Weather Statement | EWX | Bastrop | 49 min |
| Apr 11, 1:05 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 4 hr |
| Apr 11, 1:06 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 39 min |
| Apr 11, 1:15 PM CDT | Tornado Warning | EWX | Guadalupe | 30 min |
| Apr 11, 1:20 PM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Apr 11, 1:24 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Apr 11, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 32 min |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Blanco | 17 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 23 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 11, 2:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 11, 2:07 PM CDT | Areal Flood Advisory | EWX | Bexar | 4 hr |
| Apr 11, 2:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 3 hr |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 36 min |
| Apr 11, 2:36 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 11, 2:36 PM CDT | River Flood Warning | EWX | Guadalupe | 18 hr |
| Apr 11, 2:45 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 11, 2:57 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 11, 3:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 11, 3:27 PM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 11, 3:32 PM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Apr 11, 3:35 PM CDT | Special Weather Statement | EWX | Karnes | 40 min |
| Apr 11, 3:48 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 42 min |
| Apr 11, 4:00 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Apr 11, 4:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 11, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 11, 4:17 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Apr 11, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 50 min |
| Apr 11, 4:34 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 11, 4:56 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 11, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 11, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| Apr 11, 5:14 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Apr 11, 5:37 PM CDT | Special Weather Statement | EWX | Zavala | 53 min |
| Apr 11, 5:41 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Apr 11, 5:45 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 33 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.